# SDR DALA2015062803986

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 755-860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR STRUCTURE, LT CREASE BEAM INBD CHORD BETWEEN BS 755 AND BS 860.  REMOVED 12 EA AREAS WITH CORROSION ON LT CREASE BEAM INBD CHORD      BETWEEN BS 755 & BS 860.  FOUND OUT OF LIMITS.  REPLACED LT CREASE BEAM INBD CHORD SECTION BETWEEN BS 754 TO BS 900 IAW SRM.
